# SDR AALA201902049001

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 46,159 hours, 21,162 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Condition: Low
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKES FELT SPONGY & NOT SMOOTH.   SERVICED THE RESERVOIR IAW AMM 32-43-00-612-001.  ACFT TAXI OPS CHECKED OK.
